Quasi-exact treatment of the relativistic generalized isotonic oscillator

Agboola, D. (2012) Quasi-exact treatment of the relativistic generalized isotonic oscillator. Journal of Mathematical Physics, 53 5: 052302.1-052302.9. doi:10.1063/1.4712298

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ276747_OA.pdf Full text (open access) application/pdf 460.16KB 0

Author Agboola, D.
Title Quasi-exact treatment of the relativistic generalized isotonic oscillator
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
1089-7658
Publication date 2012-05-01
Sub-type Article (original research)
DOI 10.1063/1.4712298
Open Access Status File (Publisher version)
Volume 53
Issue 5
Start page 052302.1
End page 052302.9
Total pages 9
Place of publication College Park, MD, United States
Publisher American Institute of Physics
Language eng
Abstract We investigate the pseudospin symmetry case of a spin-1/2 particle governed by the generalized isotonic oscillator, by presenting quasi-exact polynomial solutions of the Dirac equation with pseudospin symmetry vector and scalar potentials. The resulting equation is found to be quasi-exactly solvable owing to the existence of a hidden sl(2) algebraic structure. A systematic and closed form solution to the basic equation is obtained using the Bethe ansatz method. Analytic expression for the energy is obtained and the wavefunctions are derived in terms of the roots to a set of Bethe ansatz equations.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article number 052302 Published online: 7 May 2012.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 02 Jul 2012, 17:59:48 EST by System User on behalf of School of Mathematics & Physics